liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic analysis of the Navier-Stokes system in a plane domain with thin channels
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Linkoping Univ, Dept Math, S-58183 Linkoping, Sweden Inst Problems Mech Engn, St Petersburg 199178, Russia.
2000 (English)In: Asymptotic Analysis, ISSN 0921-7134, E-ISSN 1875-8576, Vol. 23, no 1, 59-89 p.Article in journal (Refereed) Published
Abstract [en]

A flow of viscous incompressible fluid in a domain Omega(epsilon) depending on a small parameter epsilon is considered. The domain Omega(epsilon) is the union of a domain Omega(0) with piecewise smooth baundary and thin channels with width of order epsilon. Every channel contains one angle point of the domain Omega(0) near the channel's inlet. We prove the existence of a solution (v(epsilon), p(epsilon)) to the Navier-Stokes system such that in a neighbourhood of an angle point of the domain Omega(0) the pair (v(epsilon), p(epsilon)) is equal, up to a term with finite kinetic energy, to the Jeffery-Hamel solution which describes a plane viscous source (or sink) flow between the sides of the angle. In the channels the pair (v(epsilon), epsilon) asymptotically coincides with the Poiseuille solution. Asymptotic expressions for the kinetic energy and the Dirichlet integral of (v(epsilon), p(epsilon)) are obtained.

Place, publisher, year, edition, pages
2000. Vol. 23, no 1, 59-89 p.
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-49773OAI: oai:DiVA.org:liu-49773DiVA: diva2:270669
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2017-12-12

Open Access in DiVA

No full text

Authority records BETA

Maz´ya, Vladimir G.

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Asymptotic Analysis
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf